# SDR SWAA2022071115504

- Difficulty date: June 5, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 53,067 hours, 31,572 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST CRACK INTERNAL CAVITY ON UPPER STRINGER U13 LOCATED BETWEEN INSPAR RIB 24 AND 25 FUEL TANK AT RT WING 2022-307306 / [01] REPAIRED RH WING - UPPER STRINGER LOCATED BTW RIB 24 & RIB 25 AT U-13 IAW EA# 22-157-01834-WIP1; EA# 22-157-01834-WIP2 AND EA# 22-157-01834.;[02] CORRECTED STEP 1. REPAIRED RH WING - UPPER STRINGER LOCATED BTW RIB 24 & RIB 25 AT U-13 IAW EA# 22-157-01834-WIP1; EA# 22-157-01834-WIP2 AND EA# 22-157-01834. SEE INDIVIDUAL SIGN OFF BELOW.;[03] TASK CARD COMPLETE AND CERTIFIED AS RII.    SEE INDIVIDUAL SIGNOFFS BELOW.
